# SDR SWIA201438887

- Difficulty date: July 12, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 33,939 hours, 28,502 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE CHAFED ON OTBD SIDE OF L/E.    BLENDED RT INBD FLAP VANE IAW REO.
